Thyroid UK
84,155 members99,134 posts

Tingling tongue etc!

Anyone with Hypo have a tingling tongue, nausea, lightheaded and blurred vision? This has recently started since meds were reduced in the last 6 weeks. Due blood in test in 2 weeks.GP will only test for TSH so I have ordered tests from Blue Horizon, hoping to get to the bottom of my problems.

An hour after taking Levo I get these feelings which come and go over the day. Have recently had a lot of UTI's and now supposedly getting over a kidney infection. 

Thanks for anyone who can throw any light on this would be great.

4 Replies
oldestnewest

It might well be to the reduction in levo. If doctors took more notice of the symptions, i.e. ask patient 'how are you feeling' and if patient has symptoms give a rise of levo. If patient says I'm fine' they don't need increase but to adjust doses due only upon the TSH usually means trouble for the patient.

Get a new blood test now, don't wait another two weeks just say you are feeling unwell and need a test.

2 likes
Reply

Thanks shaws, the thing is I felt as though I was being overdosed but not sure now which way it should go, up or down. Yes will get test done.

Reply

I've have  these symptoms all the time,  not the nausea,  but the rest incl tingling all over my body,  no matter what my TSH/T4 levels are and no matter what does of levo I'm on,  50, 75 or 100 mgs.  It's soul destroying and slowly ruining my life :(

You have my sympathies x

1 like
Reply

Thanks kyoto49 for replying. I feel for you, are you overdosed, maybe? I am thinking that is what's wrong with me.

I am going to post again with symptoms as things got worse.

Reply

You may also like...